# SDR UALA2009121103830

- Difficulty date: December 8, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 52,490 hours, 19,164 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Toilet
- Condition: Full
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WATER LEAK FROM AFT LAV,CARPET IN AFT SECTION OF LAST ROW NEEDS TO BE CLEANED.   FOUND TOILET BOWL FULL OF WATER, REMOVED WATER & CLEANED UP AFT LAV. SHUT OFF WATER VALVE & REMOVED AFT PANEL IN AFT PIT NO LEAK FOUND. RPL'D PANEL. ACTIVATED WATER SYS. REMOVED TOILET SHROUD AND CABINET DOORS AND CHECKED FOR LEAKS WITH NO FINDINGS. TOILET OPERATION NORMAL. FOUND COFFEEMAKER DRAIN PACKED WITH GROUNDS AND FULL OF WATER. CLEANED AND VERIFIED FLOW OUT DRAIN MAST. SHAMPOO AND CLEAN UP ACPD BY CLEANERS. OK FOR SVC.
